| Model Number |
FX4814MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4814mlc was removed on (b)(6) 2018 due to failure to osseointegrate 3 months and 18 days after implantation.The doctor noted local infection during surgery.The patient has no significant medical history.The patient has recovered without complications.